# SDR USAAF96107

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Part number: 41HF60
- Condition: Overheated
- Location: Dc Bus
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1206 - RDU-PIT, AT 50S OF PIT, CRWE GOT 'EMERGENCY DC BUS FAILED' ON MFDU.  COMMUNICATINOS WERE LOST WITH ZOB AND PIT APPROACH.  AIRCRAFT SHED SOME ELECTRICAL LOAD AND COMMUNICATION WAS RE-ESTABLISHED.  AN EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND GROUND HANDLING DC BUS BLOCKING DIODE CR3 OVERHEATED.  REPLACED CR3.  OPERATIONAL CHECKED GOOD.  (M)
